Geometric properties on $(j,k)$-symmetric functions related to starlike and convex function
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 455-472
https://doi.org/10.4134/CKMS.c210072
Published online March 29, 2022
Printed April 30, 2022
Priyabrat Gochhayat, Anuja Prajapati
Sambalpur University; Sambalpur University
Abstract : For $j=0,1,2,\ldots,k-1;~~k\geq 2;~\text{and}~-1\leq B
Keywords : Analytic and univalent function, subordination, $(j,k)$-symmetric starlike and convex functions, distortion, growth, radius of starlikeness, radius of convexity, radius of strong starlikeness, radius of parabolic starlikeness, Zalcman functional, pre-Schwarzian derivative
MSC numbers : Primary 30C45
Supported by : The present work of the first author is supported by OSHEC, Government of Odisha, India. The second author acknowledges the support from INSPIRE Fellowship, DST, Government of India.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd